PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 1 | 49-61
Tytuł artykułu

Degree sequences of digraphs with highly irregular property

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A digraph such that for each its vertex, vertices of the out-neighbourhood have different in-degrees and vertices of the in-neighbourhood have different out-degrees, will be called an HI-digraph. In this paper, we give a characterization of sequences of pairs of out- and in-degrees of HI-digraphs.
Słowa kluczowe
Wydawca
Rocznik
Tom
18
Numer
1
Strony
49-61
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-01-02
Twórcy
  • Institute of Mathematics, University of Opole, ul. Oleska 48, 45-052 Opole, Poland
  • Institute of Mathematics, University of Opole, ul. Oleska 48, 45-052 Opole, Poland
Bibliografia
  • [1] Y. Alavi, J. Liu, J. Wang, Highly irregular digraphs, Discrete Math. 111 (1993) 3-10, doi: 10.1016/0012-365X(93)90134-F.
  • [2] A.J. Hoffman, Some recent applications of the theory of linear inequalities to extremal combinatorial analysis, Proc. Symp. Appl. Math. 10 (1960) 317-327.
  • [3] Z. Majcher, Matrices representable by directed graphs, Archivum Mathematicum (Brno) 21 (4) (1985) 205-218.
  • [4] Z. Majcher, J. Michael, Degree sequences of highly irregular graphs, Discrete Math. 164 (1997) 225-236, doi: 10.1016/S0012-365X(97)84782-6.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1062
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.